Alert archive / Texas / Freeze Warnings in 2011

Freeze Warning 1, NWS Austin/San Antonio, TX

November 3, 201122 counties in Texas

NWS Austin/San Antonio, TX issued this freeze warning at Nov 3, 2011, 4:00 AM CDT for 22 counties in Texas. It took effect at Nov 4, 2011, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 3, 2011, 4:00 AM CDT (09:00 UTC)
In effect from
Nov 4, 2011, 2:00 AM CDT
Expired
Nov 4, 2011, 9:00 AM CDT
In force
7 hr
Issued by
NWS Austin/San Antonio, TX
All 22 counties

Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Edwards County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 75 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 9.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2156 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WWUS74 KEWX 030900
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 AM CDT THU NOV 3 2011

...A FREEZE WARNING IN EFFECT FOR THE HILL COUNTRY AND PARTS OF
SOUTH CENTRAL TEXAS FRIDAY MORNING...

.A COLD DRY AIRMASS BUILDING INTO SOUTH TEXAS TODAY WILL RESULT
IN STRONG RADIATIONAL COOLING TONIGHT INTO FRIDAY MORNING.
TEMPERATURES WILL DIP TO NEAR FREEZING BY 2 AM ACROSS THE HILL
COUNTRY...AND DROP TO THE UPPER 20S BY SUNRISE FRIDAY. LOW LYING
AREAS OF SOUTH CENTRAL TEXAS WILL SEE TEMPERATURES DIP TO THE
LOWER 30S TO NEAR 30 BY SUNRISE FRIDAY. TEMPERATURES WILL QUICKLY
WARM TO ABOVE FREEZING BETWEEN 8 AM AND 9 AM FRIDAY MORNING.


TXZ171>173-183>194-202>208-032045-
/O.NEW.KEWX.FZ.W.0001.111104T0700Z-111104T1400Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART
400 AM CDT THU NOV 3 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT FRIDAY.

* EVENT...FREEZING TEMPERATURES.

* TIMING...2 AM CDT FRIDAY THROUGH 9 AM CDT FRIDAY.

* IMPACT...TENDER PLANTS AND VEGETATION. PETS AND PIPES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
527 
WWUS74 KEWX 032013
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
313 PM CDT THU NOV 3 2011

...A FREEZE WARNING REMAINS IN EFFECT FOR THE HILL COUNTRY AND
ADJACENT PARTS OF SOUTH CENTRAL TEXAS OVERNIGHT INTO FRIDAY
MORNING...

.A COLD DRY AIRMASS WILL SETTLE INTO SOUTH CENTRAL TEXAS TONIGHT
AND RESULT IN STRONG RADIATIONAL COOLING TONIGHT INTO FRIDAY
MORNING. TEMPERATURES WILL DROP TO NEAR FREEZING AFTER 2 AM ACROSS
MUCH OF THE HILL COUNTRY WITH UPPER 20S BY SUNRISE FRIDAY IN
VALLEY AREAS. ADJACENT LOW LYING AREAS OF SOUTH CENTRAL TEXAS WILL
SEE TEMPERATURES DIP TO THE LOWER 30S TO NEAR 30 AROUND SUNRISE
FRIDAY. TEMPERATURES WILL QUICKLY WARM TO ABOVE FREEZING BY 9 AM
FRIDAY MORNING.

TXZ171>173-183>194-202>208-040415-
/O.CON.KEWX.FZ.W.0001.111104T0700Z-111104T1400Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART
313 PM CDT THU NOV 3 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
FRIDAY...

* EVENT...FREEZING TEMPERATURES IN THE UPPER 20S TO LOWER 30S.

* TIMING...2 AM CDT FRIDAY THROUGH 9 AM CDT FRIDAY.

* IMPACT...TENDER PLANTS AND VEGETATION. PETS AND PIPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
387 
WWUS74 KEWX 040236 AAA
NPWEWX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
936 PM CDT THU NOV 3 2011

...A FREEZE WARNING REMAINS IN EFFECT FOR THE HILL COUNTRY AND
ADJACENT PARTS OF SOUTH CENTRAL TEXAS OVERNIGHT INTO FRIDAY
MORNING...

.A COLD AND DRY AIRMASS HAS SETTLED ACROSS SOUTH CENTRAL TEXAS
WHICH WILL RESULT IN STRONG RADIATIONAL COOLING TONIGHT INTO
FRIDAY MORNING. TEMPERATURES WILL DROP TO NEAR FREEZING AFTER 2 AM
ACROSS MUCH OF THE HILL COUNTRY WITH UPPER 20S BY SUNRISE FRIDAY
IN VALLEY AREAS. ADJACENT LOW LYING AREAS OF SOUTH CENTRAL TEXAS
WILL SEE TEMPERATURES DIP TO THE LOWER 30S TO NEAR 30 AROUND
SUNRISE FRIDAY. TEMPERATURES WILL QUICKLY WARM TO ABOVE FREEZING
BY 9 AM FRIDAY MORNING.

TXZ171>173-183>194-202>208-041400-
/O.CON.KEWX.FZ.W.0001.111104T0700Z-111104T1400Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART
936 PM CDT THU NOV 3 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
FRIDAY...

* EVENT...FREEZING TEMPERATURES IN THE UPPER 20S TO LOWER 30S.

* TIMING...2 AM CDT FRIDAY THROUGH 9 AM CDT FRIDAY.

* IMPACT...TENDER PLANTS AND VEGETATION. PETS AND PIPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
455 
WWUS74 KEWX 040859
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 AM CDT FRI NOV 4 2011

...A FREEZE WARNING REMAINS IN EFFECT FOR THE HILL COUNTRY AND
ADJACENT PARTS OF SOUTH CENTRAL TEXAS EARLY THIS MORNING...

.A COLD AND DRY AIRMASS HAS SETTLED ACROSS SOUTH CENTRAL TEXAS.
STRONG OVERNIGHT RADIATIONAL COOLING WILL ALLOW TEMPERATURES WILL
DROP INTO THE 27 TO 32 DEGREE RANGE OVER A GOOD PORTION OF SOUTH
CENTRAL TEXAS...WITH UP TO 9 HOURS OF FREEZING TEMPERATURES
POSSIBLE OVER SOME OF THE PROTECTED VALLEYS IN THE HILL COUNTRY.
MOST AREAS WILL ONLY EXPERIENCE A BRIEF FREEZE OF 1 TO 3 HOURS
WITH TEMPERATURES IN THE 30 TO 32 DEGREE RANGE AROUND DAYBREAK. 
TEMPERATURES WILL QUICKLY WARM TO ABOVE FREEZING BY 9 AM THIS
MORNING. 

TXZ171>173-183>194-202>208-041400-
/O.CON.KEWX.FZ.W.0001.000000T0000Z-111104T1400Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART
359 AM CDT FRI NOV 4 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* EVENT...FREEZING TEMPERATURES IN THE UPPER 20S TO LOWER 30S.

* TIMING...THROUGH 9 AM CDT THIS MORNING.

* IMPACT...TENDER PLANTS AND VEGETATION. PETS AND PIPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this freeze warning went out at Nov 3, 3:49 AM CDT, 11 minutes earlier.

Area forecast discussion, Nov 3, 3:49 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 AM CDT THU NOV 3 2011

.DISCUSSION...
THE DEEP UPPER LOW OVER MO WILL CONTINUE EASTWARD INTO THE TN
VALLEY TODAY AS AN UPPER RIDGE BUILDS INTO TX BEHIND IT. THIS
MORNING STRONG COLD AIR ADVECTION WAS CONTINUING BEHIND THE COLD
FRONT WITH A FEW LIGHT SHOWERS LINGERING ACROSS THE SERN COUNTIES.
ALTHOUGH WIND SPEEDS BRIEFLY HITTING WIND ADVISORY CRITERIA AT A
FEW SPOTS ALONG THE I35 CORRIDOR...WIND SPEEDS WERE GENERALLY REMAINING
WELL BELOW 25 MPH MOST AREAS. THE NORTHERLY WINDS WILL SUBSIDE
THIS AFTERNOON AND BECOME LIGHT THIS EVENING. OTHERWISE CLEARING
SKIES AND MUCH COOLER TODAY WITH HIGHS GENERALLY IN THE 60S WHICH
IS ON AVERAGE ABOUT 20 DEGREES COLDER THAN WEDNESDAY.

WITH CLEAR SKIES AND THE COLD DRY SURFACE RIDGE OVER S TX
TONIGHT...WILL SEE AN IDEAL NIGHT OF RADIATIONAL COOING. WILL SEE
THE COLDEST NIGHT OF THE SEASON AND TEMPERATURES IN THE HILL
COUNTRY DIPPING IN THE UPPER 20S. HAVE POSTED A FREEZE WARNING FOR
ALL OF THE HILL COUNTRY AND MUCH OF SOUTH CENTRAL TEXAS.
CONSIDERED HARD FREEZE WARNING FOR THE HILL COUNTRY...HOWEVER
EXPECT TEMPERATURES TO ONLY BRIEFLY TOUGH NEAR 28 DEGREES TOWARD
SUNRISE. FREEZING TEMPERATURES ACROSS SOUTH CENTRAL TEXAS WILL BE
MAINLY CONFINED TO LOW LYING RURAL AREAS AND RIVER BOTTOMS.

THE UPPER AND SURFACE RIDGE QUICKLY MOVE EASTWARD FRIDAY INTO
FRIDAY NIGHT WITH RETURN FLOW RESUMING AND INCREASING OVER THE
WEEKEND. NOT AS COLD FRIDAY NIGHT WITH NO FREEZING TEMPERATURES
FORECAST. SURFACE WINDS BEGIN TO INCREASE FROM THE SOUTH AS A
BROAD UPPER TROUGH FORMS OVER THE WESTERN CONUS. INCREASING CLOUDS
DURING THE DAY SATURDAY AND SATURDAY NIGHT WITH A PATCHY DRIZZLE
DEVELOPING BY SUNDAY MORNING AND LIKELY LINGERING INTO THE EARLY
AFTERNOON WITH A MOSTLY CLOUDY AND BREEZY DAY.

THE BROAD UPPER TROUGH TO THE WEST WILL SLOWLY LIFT ENEWD EARLY
NEXT WEEK WITH ISOLATED TO SCATTERED SHOWERS...WITH CHANCES PEAKING
ON TUESDAY A COLD FRONT ARRIVES. COOLER WINDY CONDITIONS TUESDAY
NIGHT INTO WEDNESDAY.

.FIRE WEATHER...
A RED FLAG WARNING WILL BE ISSUED FOR THE AREAS GENERALLY ALONG AND
EAST OF HIGHWAY 281 FROM 11 AM TO 4 PM THIS AFTERNOON DUE TO STRONG
GUSTY WINDS AND LOW HUMIDITIES IN THE WAKE OF THE COLD FRONT.  WINDS
WILL GRADUALLY SUBSIDE LATER THIS AFTERNOON...HOWEVER HUMIDITIES
WILL NOT RECOVER UNTIL THE EARLY EVENING. ELEVATED FIRE WEATHER
CONDITIONS WILL DEVELOP FRIDAY AND SATURDAY MAINLY ACROSS THE
WESTERN EDWARDS PLATEAU AND WESTERN HILL COUNTRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  37  68  44  76 /   0   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  66  29  68  35  76 /   0   0   0   0   0
NEW BRAUNFELS MUNI AIRPORT     66  32  69  38  77 /   0   0   0   0   0
BURNET MUNI AIRPORT            64  34  67  44  74 /   0   0   0   0   0
DEL RIO INTL AIRPORT           66  37  69  45  75 /   0   0   0   0   0
GEORGETOWN MUNI AIRPORT        64  32  68  41  75 /   0   0   0   0   0
HONDO MUNI AIRPORT             68  32  71  38  78 /   0   0   0   0   0
SAN MARCOS MUNI AIRPORT        66  33  68  39  76 /   0   0   0   0   0
LA GRANGE - FAYETTE REGIONAL   65  34  68  41  76 /   0   0   0   0   0
SAN ANTONIO INTL AIRPORT       67  34  69  42  76 /   0   0   0   0   0
STINSON MUNI AIRPORT           68  35  71  43  79 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 4 PM CDT THIS
AFTERNOON FOR THE FOLLOWING COUNTIES:
ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...
HAYS...KARNES...KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...
WILSON.

FREEZE WARNING FROM 2 AM TO 9 AM CDT FRIDAY FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...EDWARDS...GILLESPIE...GUADALUPE...HAYS...KENDALL...KERR...
KINNEY...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...01
Hazardous weather outlook, Nov 2, 5:15 AM CDT, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 AM CDT WED NOV 2 2011

TXZ171>173-183>194-202>209-217>225-228-031015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
515 AM CDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL ARRIVE THIS EVENING. BREEZY AND DRY
AIR BEHIND THE FRONT WILL CREATE ELEVATED TO NEAR CRITICAL FIRE
WEATHER CONDITIONS THIS EVENING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
CONTINUE IN THE WAKE OF A COLD FRONT THROUGH MIDDAY THURSDAY.

THE FIRST FREEZE OF THE FALL SEASON IS EXPECTED TO OCCUR OVER
PARTS OF THE HILL COUNTRY AND ADJACENT AREAS OF CENTRAL TEXAS LATE
THURSDAY NIGHT. A FREEZE WARNING MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Nov 2, 11:26 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 PM CDT WED NOV 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     NON-TSTM WND DMG 2 SE ROUND ROCK         30.50N  97.65W
11/02/2011                   WILLIAMSON         TX   PUBLIC

            WIND GUSTS TO 50 MPH. TREE BRANCHES AND WOOD FENCES
            DOWN NEAR GATTIS SCHOOL ROAD AND GREENLAWN.

&&

EVENT NUMBER EWX1100362

JME

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 4:15 AM CDTRed Flag WarningEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more12 hr

Nearby

Freeze Warnings in Texas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.